# SDR AALA202504285588

- Difficulty date: March 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,657 hours, 30,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347207601000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MAIN CABIN SEAT TRACK BETWEEN FR 55 AND FR 61 AT+Y1292. REPLACED SEAT TRACK PER SRM 51-72-11.
